Non-linear difference equations
Compositio Mathematica, Volume 5  (1938), p. 1-66
@article{CM_1938__5__1_0,
     author = {Trjitzinsky, W. J.},
     title = {Non-linear difference equations},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     pages = {1-66},
     zbl = {0017.30103},
     language = {en},
     url = {http://www.numdam.org/item/CM_1938__5__1_0}
}
Trjitzinsky, W. J. Non-linear difference equations. Compositio Mathematica, Volume 5 (1938) , pp. 1-66. http://www.numdam.org/item/CM_1938__5__1_0/